# SDR SWIA201128084

- Difficulty date: September 29, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 43,434 hours, 36,397 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 MLG BRAKE LOCKED UP AND NR 2 MLG TIRE IS FLAT.  (FLT 5819)  REPLACED BOTH NR 1 AND NR 2 MAIN LANDING GEAR WHEEL ASSEMBLIES AND REPLACED NR 2 BRAKE ASSEMBLY P/N:  5010571-1 S/N OFF: DEC836147 P/N: 5010571-1  S/N OFF: SEP110837 / P/N:5010520-1 S/N OFF: AUG00-2253.
